# SDR CA060323003

- Difficulty date: February 24, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 12,192 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: MS2771923
- Condition: Malfunctioned
- Location: Collective
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE PILOT WAS CARRYING OUT HIS/HER PRE FLIGHT HYDRAULIC TEST "FAILED", HORN WAS UNABLE TO SOUND DUE TO FAULTY SWITCH.
